Alert archive / Indiana / River Flood Warnings in 2014
River Flood Warning 58, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 21, 2014, 3:22 AM EST for Henry County, Rush County, Shelby County, Indiana. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2014, 3:22 AM EST (08:22 UTC)
- Expired
- Feb 23, 2014, 2:38 AM EST
- In force
- 47 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Henry County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River (IN) at Carthage (CARI3).
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03361000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 21, 2:44 AM EST, 38 minutes earlier.
Area forecast discussion, Feb 21, 2:44 AM EST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 244 AM EST FRI FEB 21 2014 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 243 AM EST FRI FEB 21 2014 IN THE WAKE OF A STRONG LOW PRESSURE SYSTEM EXITING THE REGION...STRONG WINDS WILL CONTINUE THROUGH THE DAY TODAY. AFTER A WEEKEND WITH NEAR NORMAL TEMPERATURES CENTRAL INDIANA WILL ONCE AGAIN COOL DOWN AGAIN TO BELOW NORMAL TEMPERATURES FOR THE REST OF THE NEXT WEEK. && .NEAR TERM /TODAY/... ISSUED AT 243 AM EST FRI FEB 21 2014 CENTRAL INDIANA CURRENTLY IN A LULL WITH RESPECT TO WINDS AS WINDS GUSTED OVERNIGHT AFTER THE FRONTAL PASSAGE AND HAVE SINCE DIMINISHED TO 15 TO 20 MPH. WIND THREAT WILL PICK UP AGAIN AROUND LATER THIS MORNING AND THUS WILL CONTINUE WITH THE WIND ADVISORY...THOUGH THIS WILL BE A SOMEWHAT PROLONGED LULL. OTHER WEATHER ELEMENT OF NOTE IS THE CHANCE FOR BRIEF FLURRIES LATER THIS MORNING THROUGH EARLY TODAY AS THE UPPER THROUGH AXIS MOVED THROUGH. HAVE CONTINUED TO MENTION THESE IN THE FORECAST FOR NOW. ON TEMPS...DID NOT STRAY FAR FROM PREVIOUS FORECAST WHICH USES A CONSENSUS OF GUIDANCE THAT IS CLOSE. HIGHS UPPER 30S (NORTH) TO UPPER 40S (SOUTH). ALSO...SEVERAL AREAL FLOOD WARNINGS REMAIN IN EFFECT TROUGH EARLY TODAY AND WILL NEED TO BE LOOKED AT AFTER SUNRISE AS REPORTS COME IN TO SEE IF ADDITIONAL EXTENSIONS ARE NEEDED. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ISSUED AT 243 AM EST FRI FEB 21 2014 AS FOR THIS PERIOD VERY LITTLE CHANGES WITH RESPECT TO THE BIGGER PICTURE. BROAD UPPER CYCLONIC FLOW WILL REMAIN THE DOMINANT PATTERN AND A FEW SHORT WAVES WILL RIDE ALONG AND ACROSS THE CWA AT TIMES OVER THIS WEEKEND...POSSIBLY SPARKING PERIODS OF -SN. BEST SHOT AT SNOW LOOKS LIKE SATURDAY NIGHT INTO EARLY SUNDAY BUT MOISTURE AND FORCING STILL IN QUESTION. NOT LOOKING AT ANYTHING TOO MEASURABLE AND KEPT POPS AT LOW CHANCES. TEMPERATURES RIGHT AROUND CLIMO FOR THE WEEKEND. && .LONG TERM /MONDAY THROUGH THURSDAY/... ISSUED AT 220 AM EST FRI FEB 21 2014 MODELS ARE CLOSE ENOUGH THAT THE ALLBLEND INITIALIZATION WAS GENERALLY ACCEPTED FOR THE LONG TERM. WINTER WILL REINFORCE ITS GRIP ON CENTRAL INDIANA DURING THE LONG TERM. UPPER TROUGH WILL REMAIN ACROSS EASTERN USA THROUGH THE PERIOD WITH SMALLER WAVES MOVING THROUGH THE FLOW. MOST OF THESE WILL HAVE LIMITED MOISTURE TO WORK WITH. MODELS SHOW THAT PERHAPS THE ONE COMING MONDAY NIGHT MIGHT HAVE ENOUGH FOR LOW POPS ACROSS THE NORTHERN HALF OF THE AREA. OTHERWISE WENT DRY THROUGH THE LONG TERM. TEMPERATURES WILL REMAIN BELOW AVERAGE THROUGH THE PERIOD WITH WELL && .AVIATION /DISCUSSION FOR THE 21/0600Z TAF ISSUANCE/... ISSUED AT 1145 PM EST THU FEB 20 2014 MVFR/VFR CONDITIONS WILL PREVAIL THROUGH THE NIGHT AT ALL TAF SITES AND THEN BECOME ALL VFR AROUND DAYBREAK. VFR CONDITIONS WILL THEN BE THE PREVAILING FLIGHT CATEGORY THROUGH THE REMAINDER OF TAF PERIOD. STRONG LOW LEVEL JET WILL KEEP WINDS STRONG OUT OF THE WEST THROUGH DAYBREAK WITH SUSTAINED SPEEDS OF 15 TO 25 KTS AND GUSTS UP TO 28 KTS. GUSTS WILL TAPER OFF AFTER DAYBREAK...BUT SUSTAINED WINDS WILL REMAIN STRONG OUT OF THE SOUTHWEST DUE TO A TIGHT PRESSURE GRADIENT. && .IND WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....50 AVIATION...TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 20, 10:37 PM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1037 PM EST THU FEB 20 2014 INZ021-028>031-035-036-038-043-211100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- TIPTON-VERMILLION- 1037 PM EST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG WINDS WILL CONTINUE THROUGH THE NIGHT. FLOODING WILL CONTINUE ESPECIALLY IN LOW LYING AREAS. HAZARDS: FLOODING. STRONG WINDS WITH GUSTS TO 50 MPH. POTENTIAL FOR ICE JAM FLOODING. TIMING: FLOODING THROUGH THE NIGHT. STRONG WINDS THROUGH THE NIGHT. DISCUSSION: A POTENT LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN TONIGHT AS A COLD FRONT MOVES TO APPALACHIANS. THE RAIN EARLIER COMBINED WITH SNOW MELT WILL CONTINUE TO LEAD TO FLOODING PROBLEMS...AND ICE COVERED RIVERS COULD EXPERIENCE ISSUES WITH ICE JAM FLOODING AS WELL. WINDS WILL BE STRONG WITH GUSTS UP TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: RIVER FLOODING COULD BE A PROBLEM THROUGH THE PERIOD. WINDS WILL CONTINUE TO GUST UP TO 50 MPH THROUGH THE DAY FRIDAY. SNOW IS POSSIBLE FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. DISCUSSION: THE POTENT LOW PRESSURE SYSTEM WILL KEEP STRONG WINDS ACROSS THE AREA THROUGH FRIDAY. A COUPLE OF WEAK UPPER WAVES WILL BRING LIGHT SNOW CHANCES FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT... OTHERWISE HIGH PRESSURE WILL PROVIDE DRY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ037-039>042-047>049-055>057-063>065-071-072-211100- BOONE-HAMILTON-MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY- JOHNSON-SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- 1037 PM EST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG WINDS AND FLOODING WILL CONTINUE THROUGH THE NIGHT. HAZARDS: FLOODING. STRONG WINDS WITH GUSTS TO 50 MPH. TIMING: FLOODING THROUGH THE NIGHT. STRONG WINDS THROUGH FRIDAY. DISCUSSION: A POTENT LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN TONIGHT AND DRAG A COLD FRONT THROUGH CENTRAL INDIANA THIS EVENING. THE RAIN EARLIER COMBINED WITH THE SNOW MELT COULD LEAD TO FLOODING PROBLEMS...AND ICE COVERED RIVERS COULD EXPERIENCE ISSUES WITH ICE JAM FLOODING AS WELL. IT WILL BE WINDY WITH GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: RIVER FLOODING COULD BE A PROBLEM THROUGH THE PERIOD. WINDS WILL CONTINUE TO GUST UP TO 50 MPH THROUGH THE DAY FRIDAY. SNOW IS POSSIBLE FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. DISCUSSION: THE POTENT LOW PRESSURE SYSTEM WILL KEEP STRONG WINDS ACROSS THE AREA THROUGH FRIDAY. A COUPLE OF WEAK UPPER WAVES WILL BRING LIGHT SNOW CHANCES FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT... OTHERWISE HIGH PRESSURE WILL PROVIDE DRY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ044>046-051>054-060>062-067>070-211100- PARKE-PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-SULLIVAN-GREENE- MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE- 1037 PM EST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG WINDS WILL CONTINUE THROUGH THE NIGHT. FLOODING WILL CONTINUE ESPECIALLY IN LOW LYING AREAS. HAZARDS: FLOODING. STRONG WINDS WITH GUSTS TO 50 MPH. TIMING: FLOODING THROUGH THE NIGHT. STRONG WINDS THROUGH THE NIGHT. DISCUSSION: A POTENT LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN TONIGHT AS A COLD FRONT MOVES TO APPALACHIANS. THE RAIN EARLIER COMBINED WITH THE RECENT SNOW MELT WILL CONTINUE TO LEAD TO FLOODING PROBLEMS. WINDS WILL BE STRONG WITH GUSTS UP TO 50 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. OUTLOOK: RIVER FLOODING COULD BE A PROBLEM THROUGH THE PERIOD. WINDS WILL CONTINUE TO GUST UP TO 50 MPH THROUGH THE DAY FRIDAY. SNOW IS POSSIBLE FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. DISCUSSION: THE POTENT LOW PRESSURE SYSTEM WILL KEEP STRONG WINDS ACROSS THE AREA THROUGH FRIDAY. A COUPLE OF WEAK UPPER WAVES WILL BRING LIGHT SNOW CHANCES FRIDAY NIGHT...SUNDAY AND MONDAY NIGHT... OTHERWISE HIGH PRESSURE WILL PROVIDE DRY CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Feb 20, 9:31 PM EST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
931 PM EST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FUNNEL CLOUD BEDFORD 38.86N 86.49W
02/20/2014 LAWRENCE IN AMATEUR RADIO
POSSIBLE FUNNEL ILLUMINATED BY LIGHTNING EAST OF US50
AND SR446.
&&
DRTLocal storm report, Feb 20, 9:36 PM EST, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
936 PM EST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL SHELBYVILLE 39.52N 85.78W
02/20/2014 E1.25 INCH SHELBY IN STORM CHASER
&&
DRTLocal storm report, Feb 20, 9:54 PM EST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
954 PM EST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST GREENCASTLE 39.64N 86.84W
02/20/2014 M55 MPH PUTNAM IN EMERGENCY MNGR
DEPAUW UNIVERSITY
&&
DRTLocal storm report, Feb 20, 10:03 PM EST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1003 PM EST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL WHITESTOWN 40.00N 86.35W
02/20/2014 E1.00 INCH BOONE IN AMATEUR RADIO
NEAR SR267 AND I-65
&&
DTUCEKLocal storm report, Feb 20, 10:40 PM EST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1040 PM EST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG ARLINGTON 39.64N 85.58W
02/20/2014 RUSH IN EMERGENCY MNGR
BARN DAMAGE NORTH OF ARLINGTON. NUMEROUS TREES AND
POWERLINES ALSO DOWN IN THE ARLINGTON AREA.
&&
TDUDLocal storm report, Feb 21, 12:41 AM EST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1241 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
02/20/2014 E50 MPH VIGO IN AMATEUR RADIO
JUST EAST OF TERRE HAUTE ALONG I-70
0724 PM HEAVY RAIN 7 S HILLSBORO 40.01N 87.16W
02/20/2014 U0.00 INCH FOUNTAIN IN TRAINED SPOTTER
VISIBILTY IS REDUCED DUE TO RAINFALL. WIND JUST PICKED
UP. NO DAMAGE TO REPORT.
0742 PM TSTM WND GST 2 N TERRE HAUTE 39.50N 87.38W
02/20/2014 E60 MPH VIGO IN AMATEUR RADIO
0744 PM HAIL RUSSELLVILLE 39.86N 86.98W
02/20/2014 E0.25 INCH PUTNAM IN TRAINED SPOTTER
GUSTY WINDS AND BRIEF PEA SIZE HAIL. WINDS HAVE NOW
DIED DOWN.
0750 PM TSTM WND GST GREENCASTLE 39.64N 86.84W
02/20/2014 M55 MPH PUTNAM IN EMERGENCY MNGR
DEPAUW UNIVERSITY
0802 PM TSTM WND DMG HILLSBORO 40.11N 87.16W
02/20/2014 FOUNTAIN IN TRAINED SPOTTER
SMALL LIMBS OFF TREES AND SOME SHINGLES OFF ROOF.
0816 PM TSTM WND GST ADVANCE 40.00N 86.62W
02/20/2014 E60 MPH BOONE IN AMATEUR RADIO
0818 PM HAIL ADVANCE 40.00N 86.62W
02/20/2014 E0.88 INCH BOONE IN AMATEUR RADIO
0820 PM TSTM WND DMG FRANKFORT 40.28N 86.51W
02/20/2014 CLINTON IN AMATEUR RADIO
PUBLIC SERVICE REPORTS OVERTURNED SEMI ON I-65 NEAR
FRANKFORT...LEAKING PROPANE. INTERSTATE SHUT DOWN.
0823 PM HAIL 2 NE BROWNSBURG 39.86N 86.37W
02/20/2014 E0.25 INCH HENDRICKS IN AMATEUR RADIO
0824 PM HAIL BROWNSBURG 39.84N 86.39W
02/20/2014 E1.00 INCH HENDRICKS IN AMATEUR RADIO
NEAR SR267 AND I-65
0830 PM FLOOD BLOOMINGTON 39.17N 86.52W
02/20/2014 MONROE IN PUBLIC
FLOODED STREETS. CAMPUS BUS ROUTES SUSPENDED.
0831 PM TSTM WND GST 4 NE BROWNSBURG 39.88N 86.34W
02/20/2014 E60 MPH HENDRICKS IN AMATEUR RADIO
ALSO PEA SIZE HAIL.
0831 PM HAIL 1 SSW WHITESTOWN 39.98N 86.35W
02/20/2014 E0.25 INCH BOONE IN TRAINED SPOTTER
WINDS WERE GUSTY BUT NOT SIGNIFICANT. BRIEF PEA SIZE
HAIL.
0837 PM TSTM WND GST TIPTON 40.28N 86.04W
02/20/2014 E65 MPH TIPTON IN AMATEUR RADIO
0839 PM TSTM WND GST INDIANAPOLIS 39.71N 86.28W
02/20/2014 M58 MPH MARION IN NWS OFFICE
WIND GUST MEASURED BY THE ASOS
0841 PM HAIL INDIANAPOLIS INT'L AIRP 39.72N 86.29W
02/20/2014 E0.25 INCH MARION IN TRAINED SPOTTER
ON I-70 NEAR AIRPORT
0842 PM TSTM WND GST 5 SW BLOOMINGTON 39.12N 86.59W
02/20/2014 E60 MPH MONROE IN TRAINED SPOTTER
0842 PM HAIL CARMEL 39.97N 86.11W
02/20/2014 E0.50 INCH HAMILTON IN TRAINED SPOTTER
0843 PM HAIL CICERO 40.12N 86.02W
02/20/2014 E0.25 INCH HAMILTON IN TRAINED SPOTTER
LITTLE BIT BIGGER THAN PEA SIZE HAIL. 231ST STREET AND
TOLLGATE ROAD. RAINING HARD AND GUSTY WINDS.
0844 PM TSTM WND GST NOBLESVILLE 40.06N 86.03W
02/20/2014 E45 MPH HAMILTON IN TRAINED SPOTTER
0845 PM HAIL NOBLESVILLE 40.06N 86.03W
02/20/2014 E0.75 INCH HAMILTON IN TRAINED SPOTTER
0845 PM TSTM WND GST 2 E CARMEL 39.97N 86.07W
02/20/2014 E45 MPH HAMILTON IN AMATEUR RADIO
TORRENTIAL RAIN... GUSTY WINDS... PEA SIZE HAIL AT MAIN
STREET AND RIVER ROAD.
0845 PM HAIL 2 E CARMEL 39.97N 86.07W
02/20/2014 E0.25 INCH HAMILTON IN AMATEUR RADIO
0848 PM TSTM WND GST 2 W CARMEL 39.97N 86.15W
02/20/2014 E45 MPH HAMILTON IN AMATEUR RADIO
TORRENTIAL RAIN... GUSTY WINDS... PEA SIZE AT 141ST
STREET AND TOWNSHIP LINE.
0848 PM HAIL 2 W CARMEL 39.97N 86.15W
02/20/2014 E0.25 INCH HAMILTON IN AMATEUR RADIO
0848 PM TSTM WND GST 5 SW BLOOMINGTON 39.12N 86.59W
02/20/2014 E70 MPH MONROE IN TRAINED SPOTTER
0851 PM HAIL 2 ENE WESTFIELD 40.06N 86.10W
02/20/2014 E0.75 INCH HAMILTON IN TRAINED SPOTTER
MOONTOWN ROAD BETWEEN SR32 AND SR38.
0901 PM TSTM WND DMG TIPTON 40.28N 86.04W
02/20/2014 TIPTON IN BROADCAST MEDIA
ROOF DAMAGE ON THE WEST SIDE OF TOWN. EXTENSIVE POWER
OUTAGES.
0903 PM TSTM WND GST N BEDFORD 38.86N 86.49W
02/20/2014 E50 MPH LAWRENCE IN AMATEUR RADIO
0906 PM TSTM WND DMG ELWOOD 40.28N 85.84W
02/20/2014 MADISON IN TRAINED SPOTTER
ROOF DAMAGE TO FIRST UNITED METHODIST CHURCH.
0909 PM TSTM WND GST 2 SW FRANKLIN 39.47N 86.08W
02/20/2014 E45 MPH JOHNSON IN TRAINED SPOTTER
HEAVY RAIN THAT IS BLOWING NEARLY HORIZONTAL. NO DAMAGE
TO REPORT AT THIS TIME.
0919 PM TSTM WND DMG TIPTON 40.28N 86.04W
02/20/2014 TIPTON IN EMERGENCY MNGR
ALUMINUM OUTBUILDING DESTROYED WEST SIDE OF TIPTON.
0920 PM HAIL 3 ESE ANDERSON 40.08N 85.64W
02/20/2014 E0.70 INCH MADISON IN AMATEUR RADIO
CR300E AND SR236.
0923 PM TSTM WND DMG FRANKLIN 39.49N 86.06W
02/20/2014 JOHNSON IN AMATEUR RADIO
RAILROAD CROSSING GATE ARM DAMAGED BY WIND. COMMERCE
ROAD.
0925 PM FUNNEL CLOUD BEDFORD 38.86N 86.49W
02/20/2014 LAWRENCE IN AMATEUR RADIO
POSSIBLE FUNNEL ILLUMINATED BY LIGHTNING EAST OF US50
AND SR446.
0925 PM HAIL SHELBYVILLE 39.52N 85.78W
02/20/2014 E1.25 INCH SHELBY IN STORM CHASER
0932 PM TSTM WND DMG ARLINGTON 39.64N 85.58W
02/20/2014 RUSH IN EMERGENCY MNGR
BARN DAMAGE NORTH OF ARLINGTON. NUMEROUS TREES AND
POWERLINES ALSO DOWN IN THE ARLINGTON AREA.
&&
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:08 PM EST | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 52 min |
| Feb 20, 7:16 PM EST | Tornado Warning | IND | Daviess, Knox | 44 min |
| Feb 20, 7:25 PM EST | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Hendricks, Montgomery, Parke and 2 more | 50 min |
| Feb 20, 7:31 PM EST | Tornado Warning | IND | Parke | 29 min |
| Feb 20, 7:50 PM EST | Tornado Warning | IND | Daviess, Knox | 40 min |
| Feb 20, 7:58 PM EST | Areal Flood Warning | IND | Bartholomew, Brown, Decatur, Delaware, Hamilton, Hancock and 12 more | 24 hr |
| Feb 20, 8:01 PM EST | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Hendricks, Howard and 3 more | 44 min |
| Feb 20, 8:10 PM EST | Tornado Warning | IND | Daviess, Greene, Martin | 35 min |
| Feb 20, 8:30 PM EST | Severe Thunderstorm Warning | IND | Brown, Greene, Jackson, Lawrence, Monroe, Morgan and 1 more | 45 min |
| Feb 20, 8:41 PM EST | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Howard, Madison, Marion and 2 more | 49 min |
| Feb 20, 8:43 PM EST | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Rush and 1 more | 47 min |
| Feb 20, 8:50 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan, Rush and 1 more | 40 min |
| Feb 20, 9:07 PM EST | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison, Randolph, Rush | 53 min |
| Feb 20, 9:29 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 3 more | 46 min |
| Feb 20, 9:31 PM EST | Severe Thunderstorm Warning | IND | Delaware, Henry, Randolph | 29 min |
| Feb 20, 10:07 PM EST | River Flood Warning | IND | Johnson | 44 hr |
| Feb 21, 3:06 AM EST | River Flood Warning | IND | Montgomery, Parke | 25 hr |
| Feb 21, 3:22 AM EST | River Flood Warning | IND | Delaware, Randolph | 41 hr |
| Feb 21, 3:22 AM EST | River Flood Warning | IND | Putnam | 32 hr |
| Feb 21, 3:22 AM EST | River Flood Warning | IND | Boone, Marion | 31 hr |
| Feb 21, 10:47 AM EST | River Flood Warning | IND | Marion | 24 hr |
| Feb 21, 10:47 AM EST | River Flood Warning | IND | Hancock | 48 hr |
| Feb 21, 10:47 AM EST | River Flood Warning | IND | Johnson | 53 hr |
| Feb 21, 10:47 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 9 days |
| Feb 21, 10:47 AM EST | River Flood Warning | IND | Tippecanoe | 24 hr |
| Feb 21, 10:47 AM EST | River Flood Warning | IND | Howard | 24 hr |
| Feb 21, 4:25 PM EST | River Flood Warning | IND | Owen | 33 hr |
Nearby
River Flood Warnings in Indiana, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.